# SDR ASAA2023061443647

- Difficulty date: June 14, 2023
- Submitted: June 21, 2023
- Operation: Air carrier
- Aircraft: N933AK
- Make and model: Boeing 737-9
- Aircraft serial: 44098
- Aircraft time: 4,689 hours, 1,391 cycles
- System (JASC): 3600 · Pneumatic System
- Part: Modulating Valve
- Part number: 632920704
- Part serial: 3483
- Condition: Out Of Range
- Location: #2 Engine
- Part time: 438 hours, 132 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF T/C 31-005-00, SMT MESSAGE " BLEED FAMV RVDT R" SHOWS WITH CORRELATED MAINTENANCE MESSAGE 36-12031 "ENG 2 FAMV RVDT SIGNAL IS OUT OF RANGE". GROUNDED - YES. REMOVED AND REPLACED FAN AIR MODULATING VALVE ASSY PER B737-9 AMM 36-12-03/401.
